RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2017, Volume 22, Issue 6, Pages 650–676 (Mi rcd281)  

Simple Proofs and Extensions of a Result of L. D. Pustylnikov on the Nonautonomous Siegel Theorem

Rafael de la Llave

Georgia Institute of Technology, School of Mathematics, 686 Cherry St., Atlanta GA 30332-0160, USA

Abstract: We present simple proofs of a result of L. D. Pustylnikov extending to nonautonomous dynamics the Siegel theorem of linearization of analytic mappings.
We show that if a sequence $f_n$ of analytic mappings of ${\mathbb C}^d$ has a common fixed point $f_n(0) = 0$, and the maps $f_n$ converge to a linear mapping $A_\infty$ so fast that
\begin{equation*} \sum_n \|f_m - A_\infty\|_{\mathbf{L}^\infty(B)} < \infty \end{equation*}

\begin{equation*} A_\infty = \mathopdiag( e^{2 \pi i \omega_1}, \ldots, e^{2 \pi i \omega_d}) \qquad \omega = (\omega_1, \ldots, \omega_q) \in {\mathbb R}^d, \end{equation*}
then $f_n$ is nonautonomously conjugate to the linearization. That is, there exists a sequence $h_n$ of analytic mappings fixing the origin satisfying
$$ h_{n+1} \circ f_n = A_\infty h_{n}. $$
The key point of the result is that the functions $h_n$ are defined in a large domain and they are bounded. We show that $\sum_n \|h_n - \mathopId \|_{\mathbf{L}^\infty(B)} < \infty$.
We also provide results when $f_n$ converges to a nonlinearizable mapping $f_\infty$ or to a nonelliptic linear mapping.
In the case that the mappings $f_n$ preserve a geometric structure (e. g., symplectic, volume, contact, Poisson, etc.), we show that the $h_n$ can be chosen so that they preserve the same geometric structure as the $f_n$.
We present five elementary proofs based on different methods and compare them. Notably, we consider the results in the light of scattering theory. We hope that including different methods can serve as an introduction to methods to study conjugacy equations.

Keywords: nonautonomous linearization, scattering theory, implicit function theorem, deformations

Funding Agency Grant Number
National Science Foundation DMS-1500943
The work of the author was supported in part by NSF grant DMS-1500943.


DOI: https://doi.org/10.1134/S1560354717060053

References: PDF file   HTML file

Bibliographic databases:

MSC: 37C60, 34C35, 37F50, 30D05, 47J07
Received: 17.08.2017
Accepted:02.10.2017
Language:

Citation: Rafael de la Llave, “Simple Proofs and Extensions of a Result of L. D. Pustylnikov on the Nonautonomous Siegel Theorem”, Regul. Chaotic Dyn., 22:6 (2017), 650–676

Citation in format AMSBIB
\Bibitem{De 17}
\by Rafael de la Llave
\paper Simple Proofs and Extensions of a Result of L. D. Pustylnikov on the Nonautonomous Siegel Theorem
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 6
\pages 650--676
\mathnet{http://mi.mathnet.ru/rcd281}
\crossref{https://doi.org/10.1134/S1560354717060053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3736466}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417697500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85037615801}


Linking options:
  • http://mi.mathnet.ru/eng/rcd281
  • http://mi.mathnet.ru/eng/rcd/v22/i6/p650

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019